# SDR CALA9601849

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1049-1069
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FUSELAGE SKIN AT BS 1049 TO 1069, STRINGER 52.  THE CORRODED AREA WAS REMOVED.  REPAIR DOUBLERS, FINGER DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-20-00, FIGURE 7.
